Alert archive / Nebraska / Red Flag Warnings in 2015
Red Flag Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this red flag warning at Mar 10, 2015, 2:38 PM CDT for Antelope County, Knox County, Nebraska. It took effect at Mar 11, 2015, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2015, 2:38 PM CDT (19:38 UTC)
- In effect from
- Mar 11, 2015, 12:00 PM CDT
- Expired
- Mar 11, 2015, 6:29 PM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
Counties Antelope County, NE, Knox County, NE
The radar
The Sioux Falls radar (KFSD), 166 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2162 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
923 WWUS83 KOAX 101938 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 238 PM CDT TUE MAR 10 2015 NEZ011-016-110345- /O.NEW.KOAX.FW.W.0001.150311T1700Z-150312T0000Z/ KNOX-ANTELOPE- 238 PM CDT TUE MAR 10 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
6 follow-up statements
829 WWUS83 KOAX 101956 AAA RFWOAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 256 PM CDT TUE MAR 10 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF NORTHEASTERN NEBRASKA WEDNESDAY AFTERNOON... NEZ011-016-110400- /O.CON.KOAX.FW.W.0001.150311T1700Z-150312T0000Z/ KNOX-ANTELOPE- 256 PM CDT TUE MAR 10 2015 ...RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEASTERN NEBRASKA... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * IMPACTS...A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
437 WWUS83 KOAX 110349 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1049 PM CDT TUE MAR 10 2015 NEZ011-016-111200- /O.CON.KOAX.FW.W.0001.150311T1700Z-150312T0000Z/ KNOX-ANTELOPE- 1049 PM CDT TUE MAR 10 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
292 WWUS83 KOAX 110819 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 319 AM CDT WED MAR 11 2015 NEZ011-016-111630- /O.CON.KOAX.FW.W.0001.150311T1700Z-150312T0000Z/ KNOX-ANTELOPE- 319 AM CDT WED MAR 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
990 WWUS83 KOAX 111606 AAA RFWOAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1106 AM CDT WED MAR 11 2015 NEZ011-016-120000- /O.CON.KOAX.FW.W.0001.150311T1700Z-150312T0000Z/ KNOX-ANTELOPE- 1106 AM CDT WED MAR 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
837 WWUS83 KOAX 112054 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 354 PM CDT WED MAR 11 2015 NEZ011-016-120500- /O.NEW.KOAX.FW.W.0002.150312T1800Z-150313T0000Z/ /O.CON.KOAX.FW.W.0001.000000T0000Z-150312T0000Z/ KNOX-ANTELOPE- 354 PM CDT WED MAR 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST NEBRASKA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS AROUND 25 MPH. * RELATIVE HUMIDITY...AROUND 20 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ012-017-018-030>032-042-120500- /O.NEW.KOAX.FW.W.0002.150312T1800Z-150313T0000Z/ CEDAR-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- 354 PM CDT WED MAR 11 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF NORTHEAST NEBRASKA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 012 CEDAR... FIRE WEATHER ZONE 017 PIERCE...FIRE WEATHER ZONE 018 WAYNE... FIRE WEATHER ZONE 030 BOONE...FIRE WEATHER ZONE 031 MADISON... FIRE WEATHER ZONE 032 STANTON AND FIRE WEATHER ZONE 042 PLATTE. * WINDS...SOUTHWEST 15 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 TO 22 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ IAZ043-NEZ015-033-034-043-044-050-051-065-120500- /O.NEW.KOAX.FW.A.0001.150312T1800Z-150313T0000Z/ MONONA-THURSTON-CUMING-BURT-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- 354 PM CDT WED MAR 11 2015 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF EAST CENTRAL NEBRASKA AND WEST CENTRAL IOWA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA. IN NEBRASKA...FIRE WEATHER ZONE 015 THURSTON...FIRE WEATHER ZONE 033 CUMING...FIRE WEATHER ZONE 034 BURT...FIRE WEATHER ZONE 043 COLFAX...FIRE WEATHER ZONE 044 DODGE...FIRE WEATHER ZONE 050 BUTLER...FIRE WEATHER ZONE 051 SAUNDERS AND FIRE WEATHER ZONE 065 SEWARD. * WINDS...SOUTH 15 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ZAPOTOCNY
873 WWUS83 KOAX 112329 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 629 PM CDT WED MAR 11 2015 NEZ011-016-120800- /O.CAN.KOAX.FW.W.0001.000000T0000Z-150312T0000Z/ /O.CON.KOAX.FW.W.0002.150312T1800Z-150313T0000Z/ KNOX-ANTELOPE- 629 PM CDT WED MAR 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST NEBRASKA... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR TODAY FOR PORTIONS OF NORTHEAST NEBRASKA... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE RED FLAG WARNING FOR TODAY. THE REST FLAG WARNING REMAINS IN EFFECT FOR THURSDAY. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 011 KNOX AND FIRE WEATHER ZONE 016 ANTELOPE. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ012-017-018-030>032-042-120800- /O.CON.KOAX.FW.W.0002.150312T1800Z-150313T0000Z/ CEDAR-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- 629 PM CDT WED MAR 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST NEBRASKA... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 012 CEDAR... FIRE WEATHER ZONE 017 PIERCE...FIRE WEATHER ZONE 018 WAYNE... FIRE WEATHER ZONE 030 BOONE...FIRE WEATHER ZONE 031 MADISON... FIRE WEATHER ZONE 032 STANTON AND FIRE WEATHER ZONE 042 PLATTE. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ IAZ043-NEZ015-033-034-043-044-050-051-065-120800- /O.CON.KOAX.FW.A.0001.150312T1800Z-150313T0000Z/ MONONA-THURSTON-CUMING-BURT-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- 629 PM CDT WED MAR 11 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEAST AND EAST CENTRAL NEBRASKA... * AFFECTED AREA...IN IOWA...FIRE WEATHER ZONE 043 MONONA. IN NEBRASKA...FIRE WEATHER ZONE 015 THURSTON...FIRE WEATHER ZONE 033 CUMING...FIRE WEATHER ZONE 034 BURT...FIRE WEATHER ZONE 043 COLFAX...FIRE WEATHER ZONE 044 DODGE...FIRE WEATHER ZONE 050 BUTLER...FIRE WEATHER ZONE 051 SAUNDERS AND FIRE WEATHER ZONE 065 SEWARD. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 24 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Mar 10, 11:17 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 10, 11:17 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1117 AM CDT TUE MAR 10 2015 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 242 AM CDT TUE MAR 10 2015 GENERALLY THIS QUIET AND MILD WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE WEEK. THERE IS ONE DISTINCT SHORTWAVE UPSTREAM ON WATER VAPOR IMAGERY THAT WAS DIVING SOUTHEAST THROUGH MONTANA INTO WYOMING AND WESTERN SOUTH DAKOTA EARLY THIS MORNING...BEING PUSHED BY A STRONG POLAR JET IN SOUTHWEST CANADA. THE RAP HAS BEEN REPRESENTING THIS FEATURE WELL HOWEVER THE 00Z RUNS OF THE NAM/GFS/ECMWF/GEM HAD IT TOO WEAK AND TOO SLOW. USING THE RAP SOLUTION...WE SHOULD SEE A FEW CLOUDS GENERATED BY THIS WAVE AT LEAST EARLY IN THE DAY OVER THE FORECAST AREA...AND IN THE PAST HOUR AN AREA OF MID CLOUDS DEVELOPED IN THE COLUMBUS-NORFOLK AREAS. THIS WAVE ALSO BRINGS A WEAK COLD FRONT WITH IT TODAY...HOWEVER WE MAINLY EXPECT THIS TO BE A WIND SHIFT WITH LITTLE CHANGE IN TEMPERATURE. ACTUALLY AHEAD OF THE FRONT...THROUGH EARLY AFTERNOON...LOW LEVEL THERMAL RIDGE WILL BE IN PLACE AHEAD OF THE FRONT OVER THE SOUTHERN HALF OF THE FORECAST AREA AND TEMPERATURES MAY SPIKE BRIEFLY. RAISED HIGH TEMPERATURES A FEW DEGREES TODAY THROUGH THURSDAY BASED ON THE PAST FEW DAYS AND SLIGHTLY WARMER LOWS. 850 MB AIR ALSO INCREASES A DEGREE OR TWO...WITH GOOD MIXING ESPECIALLY TODAY. HAVE LOWER 70S PREDICTED FOR MOST OF THE FORECAST AREA THROUGH THURSDAY. RECORDS SEEM SAFE ALTHOUGH THE RECORD HIGH IN NORFOLK ON WEDNESDAY OF 74 MAY BE THREATENED. THESE ARE GOOD PATTERNS TO USE BIAS-CORRECTED GUIDANCE GIVEN THE RECENT TRENDS OF WARMER THAN FORECAST HIGH TEMPERATURES. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 242 AM CDT TUE MAR 10 2015 THURSDAY NIGHT...LONG WAVE UPPER TROUGH DRIFTS THROUGH THE PLAINS BUT VERTICAL MOTION IS WEAK AND AIRMASS IS DRY. HIGHS FRIDAY SHOULD BE ABOUT 5 DEGREES COOLER BASED ON SOME CLOUD COVER AND COOLER AIRMASS...THEN A FEW DEGREES COOLER ON SATURDAY WITH HIGHS CLOSER TO 60. UPPER RIDGING BUILDS BACK INTO THE PLAINS ON SUNDAY PER ECMWF AND GFS WITH A REBOUND IN 850 TEMPERATURES BACK TO VALUES SIMILAR TO THIS WEEK. SUNDAY AND MONDAY SHOULD SEE HIGHS PUSHING UPPER 60S AGAIN. && .AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1116 AM CDT TUE MAR 10 2015 VFR CONDITIONS ARE EXPECTED THRU THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...NIETFELD LONG TERM...NIETFELD AVIATION...DEE
Hazardous weather outlook, Mar 10, 5:40 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 540 AM CDT TUE MAR 10 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-110045- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 540 AM CDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THE GRASSLAND FIRE DANGER SHOULD REACH THE VERY HIGH CATEGORY FOR AT LEAST PART OF THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FIRE DANGER WILL RISE INTO THE VERY HIGH CATEGORY AGAIN WEDNESDAY AND MAY REACH THE EXTREME CATEGORY ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.